# SDR QXEA2013030200465

- Difficulty date: March 2, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 19.4 HAS CORROSION AT ACFT CENTER LINE.  REMOVED FWD AND AFT SPLICE TO FOM REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02, REV 12.  VERIFIED CRACK FREE IAW NTM 51-00-06-910-801, PART 1, REV 8.  MINIMUM REMAINING THICKNESS ON PORT SIDE BEAM IS 0.038" AND 0.040" ON STARBOARD SIDE OF BEAM.  UT ACCOMPLISHED IAW NTM5 1-00-04-910-801 PART 1 REV 8. FLOORBEAM IS FOUND TO BE WITHIN LIMITS IAW RD8/4-53-5234 ISS 1. APPLIED ALODINE, PRIMER, TOPCOAT AND CPC IAW RD8/4-53-5234, ISSUE 1.  COMPLIED WITH HRZ TC RD8/4-53-5234 DATED 2/27/13.
